Mean-Square Approximation by Generalized Rational Functions.

E.W. Cheney; A.A. Goldstein

Mathematische Zeitschrift (1967)

  • Volume: 95, page 232-241
  • ISSN: 0025-5874; 1432-1823

How to cite


Cheney, E.W., and Goldstein, A.A.. "Mean-Square Approximation by Generalized Rational Functions.." Mathematische Zeitschrift 95 (1967): 232-241. <>.

author = {Cheney, E.W., Goldstein, A.A.},
journal = {Mathematische Zeitschrift},
keywords = {approximation and series expansion},
pages = {232-241},
title = {Mean-Square Approximation by Generalized Rational Functions.},
url = {},
volume = {95},
year = {1967},

AU - Cheney, E.W.
AU - Goldstein, A.A.
TI - Mean-Square Approximation by Generalized Rational Functions.
JO - Mathematische Zeitschrift
PY - 1967
VL - 95
SP - 232
EP - 241
KW - approximation and series expansion
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.